MathSciNet Relay Station
MathSciNet bibliographic data
MR2657437 (2011i:42027) 42B20 (47B38)
Lacey, Michael T.; Petermichl, Stefanie; Reguera, Maria Carmen Sharp $A\sb 2$ inequality for Haar shift operators. Math. Ann. 348 (2010), no. 1, 127–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement